EconPapers    
Economics at your fingertips  
 

Large Sample Properties of Parameter Estimates for Periodic ARMA Models

I. V. Basawa and Robert Lund

Journal of Time Series Analysis, 2001, vol. 22, issue 6, 651-663

Abstract: This paper studies the asymptotic properties of parameter estimates for causal and invertible periodic autoregressive moving‐average (PARMA) time series models. A general limit result for PARMA parameter estimates with a moving‐average component is derived. The paper presents examples that explicitly identify the limiting covariance matrix for parameter estimates from a general periodic autoregression (PAR), a first‐order periodic moving average (PMA(1)), and the mixed PARMA(1,1) model. Some comparisons and contrasts to univariate and vector autoregressive moving‐average sequences are made.

Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (26)

Downloads: (external link)
https://doi.org/10.1111/1467-9892.00246

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:22:y:2001:i:6:p:651-663

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:22:y:2001:i:6:p:651-663